# SDR 20000515SH007

- Difficulty date: May 15, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Engine: Lyc O360F1A6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30800
- Condition: Damaged
- Location: Carburetor
- Component: Carburetor, Precision, HA6
- Component part number: 206019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100CC FUEL LEAKED INTO THE CHAMBER CLOSEST TO THE FULCRUM OF THE FLOAT ASSEMBLY DUE TO THE COMPROMISED INTEGRITY OF THE PLASTIC WELDED SEAM.  (X)
